# SDR GAIA00679

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND BS 1343 AFT SPLICE LBL 20 WL 280 SKIN ATTACH ANGLE CRACKED.  REMOVED ANGLE IAW B727 SRM 51-30-2 FAB.  NEW ANGLE PER B727 51-40-3.  INSTALLED NEW ANGLE IAW SRM 51-30-2.  (X)
